# SDR UALA2011110706006

- Difficulty date: November 5, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 81,049 hours, 12,990 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MID SPAN SHROUD PANEL MISSING AT THE 8 O'CLOCK POSITION.   INSTALLED MISSING INTERMEDIATE CASE FAIRING AT THE 8 O'CLOCK POSITION AS REQUIRED.
